MathSciNet Relay Station
MathSciNet bibliographic data
MR374381 (51 #10581) 28A45 (46B99 46G10)
Stegall, Charles The Radon-Nikodym property in conjugate Banach spaces. Trans. Amer. Math. Soc. 206 (1975), 213–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement